| Catalog Number |
A942216 |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer identified 41 foley trays as mislabeled.This tray with ref#a942216 foley tray should be a non-latex foley.However, lot #ngjx4320 had been labeled incorrectly with a latex tray.All around, this tray was mislabeled.They had pulled all of their products from the shelf, and they were currently pulling them from the floors.They have placed an order of lot# 370941 a319516am to start replacing this tray.Customer submitted a 2nd complaint.Per additional information received via email on 14feb2025, it was reported that on 12february2025 they had submitted the same complaint but on 14february2025 this hospital found 4 more foley trays that were mislabeled.This was the same lot number from the 1st complaint.
Event or Problem Description
It was reported that customer identified 41 foley trays as mislabeled.This tray with ref#a942216 foley tray should be a non-latex foley.However, lot #ngjx4320 had been labeled incorrectly with a latex tray.All around, this tray was mislabeled.They had pulled all of their products from the shelf, and they were currently pulling them from the floors.They have placed an order of l# 370941 a319516am to start replacing this tray.Customer submitted a 2nd complaint.Per additional information received via email on 14feb2025, it was reported that on 12february2025 they had submitted the same complaint but on 14february2025 this hospital found 4 more foley trays that were mislabeled.This was the same lot number from the 1st complaint.
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.No actions can be taken at this time since a root cause was not identified.Visual evaluation noted received 3 photo samples.First photo: label indicates pcn as a942216, lot number as ngjx4320, and expiration date as 31may2027.Second photo: tray packaging shows indicates pcn as a303316a and indicates latex catheter included in kit.Third photo: shipping box label which indicates pcn as a942216, lot number as ngjx4320, and indicates lubri-sil foley catheter tray.Dhr review did not show any problems or conditions that would have contributed to the reported event.Labelling review is not required as labelling could not have prevented the reported event.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The reported event is confirmed manufacturing related.No actions can be taken at this time since a root cause was not identified.The scope of capa 11598314 is applicable for the product.Visual evaluation noted received 3 photo samples.Dhr review did not show any problems or conditions that would have contributed to the reported event.Labelling review is not required as labelling could not have prevented the reported event.Correction: h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer identified 41 foley trays as mislabeled.This tray with ref#a942216 foley tray should be a non-latex foley.However, lot #ngjx4320 had been labeled incorrectly with a latex tray.All around, this tray was mislabeled.They had pulled all of their products from the shelf, and they were currently pulling them from the floors.They have placed an order of l# 370941 a319516am to start replacing this tray.Customer submitted a 2nd complaint.Per additional information received via email on (b)(6) 2025, it was reported that on (b)(6) 2025 they had submitted the same complaint but on (b)(6) 2025 this hospital found 4 more foley trays that were mislabeled.This was the same lot number from the 1st complaint.